Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 11, NWS Green Bay, WI

March 16, 2016Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 16, 2016, 8:38 PM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 72 hr.

The area

The outline as issued.

The facts

Issued
Mar 16, 2016, 8:38 PM CDT (01:38 UTC)
Expired
Mar 19, 2016, 8:13 PM CDT
In force
72 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarrass River near Embarrass (EMBW3).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04078500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

262 
WGUS43 KGRB 170138
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
838 PM CDT WED MAR 16 2016

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC115-135-171638-
/O.NEW.KGRB.FL.W.0011.160317T0138Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T0100Z.000000T0000Z.NO/
838 PM CDT WED MAR 16 2016

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Embarrass River near Embarrass.
* At 8:00 PM Wednesday the stage was 7.7 feet. 
* Flood stage is 7.0 feet. 
* At 7.0 feet...There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
7 follow-up statements
956 
WGUS83 KGRB 170228
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
928 PM CDT WED MAR 16 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties
  Little Wolf River at Royalton affecting Waupaca County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC135-171728-
/O.EXT.KGRB.FL.W.0009.160317T0600Z-160321T0900Z/
/ROYW3.1.ER.160317T0600Z.160318T1800Z.160320T1500Z.NO/
928 PM CDT WED MAR 16 2016

The Flood Warning continues for
  The Little Wolf River at Royalton.
* from late tonight to late Sunday night...Or until the warning is 
  cancelled.
* At 9:00 PM Wednesday the stage was 4.8 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight and 
  continue to rise to near 5.8 feet by Friday early afternoon. The 
  river will fall below flood stage by late Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
  low lying areas downstream between Royalton and west of New London.
  .  

&&

LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
      4452 8918 4436 8882             

$$

WIC115-135-171728-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T0100Z.000000T0000Z.NO/
928 PM CDT WED MAR 16 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 7.7 feet. 
* Flood stage is 7.0 feet. 
* At 7.0 feet...There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
867 
WGUS83 KGRB 171443
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
943 AM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

  Oconto River above Oconto affecting Oconto County
  Little Wolf River at Royalton affecting Waupaca County

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC083-180543-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-160318T1200Z/
/OCTW3.1.ER.160316T1841Z.160317T0530Z.160317T1800Z.UU/
943 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Oconto River above Oconto.
* until Friday morning...Or until the warning is cancelled.
* At  8:15 AM Thursday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* At 9.0 feet...Floodwaters begin to spread into a public campground 
  in the city of Oconto.  Water approaches the backyards of several 
  homes along the river in Oconto...and there is widespread lowland 
  flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC135-180543-
/O.EXT.KGRB.FL.W.0009.000000T0000Z-160321T0000Z/
/ROYW3.1.ER.160317T1800Z.160318T1800Z.160320T0600Z.NO/
943 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Little Wolf River at Royalton.
* until Sunday evening...Or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 4.9 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 5.5 feet by tomorrow early afternoon. The river will 
  fall below flood stage by early Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
  low lying areas downstream between Royalton and west of New London.
  .  

&&

LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
      4452 8918 4436 8882             

$$

WIC115-135-180543-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T1400Z.000000T0000Z.NO/
943 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 8.6 feet. 
* Flood stage is 7.0 feet. 
* At 9.0 feet...Water may approach structures near Sandy Lane.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
908 
WGUS83 KGRB 180206
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
906 PM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Little Wolf River at Royalton affecting Waupaca County
  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC135-181706-
/O.CON.KGRB.FL.W.0009.000000T0000Z-160321T0000Z/
/ROYW3.1.ER.160317T1600Z.160318T1800Z.160320T0600Z.NO/
906 PM CDT THU MAR 17 2016

The Flood Warning continues for
  The Little Wolf River at Royalton.
* until Sunday evening...Or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 5.1 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 5.5 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  early Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
  low lying areas downstream between Royalton and west of New London.
  .  

&&

LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
      4452 8918 4436 8882             

$$

WIC115-135-181706-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
906 PM CDT THU MAR 17 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At  8:00 PM Thursday the stage was 8.8 feet. 
* Flood stage is 7.0 feet. 
* At 9.0 feet...Water may approach structures near Sandy Lane.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
893 
WGUS83 KGRB 181541
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
1041 AM CDT FRI MAR 18 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties
  Little Wolf River at Royalton affecting Waupaca County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-190641-
/O.CON.KGRB.FL.W.0016.160319T0600Z-160325T0000Z/
/SHIW3.1.ER.160319T0600Z.160321T0000Z.160323T1800Z.NR/
1041 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wolf River near Shiocton.
* from late tonight to Thursday evening...Or until the warning is 
  cancelled.
* At  7:25 AM Friday the stage was 11.6 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 12.6 feet by Sunday evening. The river 
  will fall below flood stage by Wednesday early afternoon.
* At 13.0 feet...Floodwaters begin to surround homes and cover 
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-190641-
/O.EXT.KGRB.FL.W.0017.160318T1540Z-160324T1200Z/
/NEWW3.1.ER.160318T1400Z.160320T1200Z.160323T1800Z.NO/
1041 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Wolf River at New London.
* until Thursday morning...Or until the warning is cancelled.
* At 10:00 AM Friday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 9.3 feet by 
  Sunday morning. The river will fall below flood stage Wednesday 
  early afternoon.
* At 9.5 feet...Up to a foot of water is surrounding structures along
  West River Drive in Freemont.  Several inches of flood waters begin
  to cover portions of Burton Road near Pheifer Park.  Water is 
  approaching portions of West Wolf Avenue near New London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC135-190641-
/O.EXT.KGRB.FL.W.0009.000000T0000Z-160320T0600Z/
/ROYW3.1.ER.160317T1600Z.160318T0400Z.160319T1200Z.NO/
1041 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Little Wolf River at Royalton.
* until late Saturday night...Or until the warning is cancelled.
* At 10:00 AM Friday the stage was 5.1 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  tomorrow morning.
* At 5.0 feet...Flooding is confined to lowland areas adjacent to the
  river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
      4452 8918 4436 8882             

$$

WIC115-135-190641-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
1041 AM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 10:00 AM Friday the stage was 8.3 feet. 
* Flood stage is 7.0 feet. 
* At 9.0 feet...Water may approach structures near Sandy Lane.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
680 
WGUS83 KGRB 190214
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
914 PM CDT FRI MAR 18 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Little Wolf River at Royalton affecting Waupaca County
  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC135-191714-
/O.CON.KGRB.FL.W.0009.000000T0000Z-160320T0600Z/
/ROYW3.1.ER.160317T1600Z.160318T0400Z.160319T1200Z.NO/
914 PM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Little Wolf River at Royalton.
* until late Saturday night...Or until the warning is cancelled.
* At  8:00 PM Friday the stage was 4.9 feet. 
* Flood stage is 5.0 feet. 
* Forecast...the river will remain around flood stage into saturday,then slowly fall
   below flood stage by saturday evening.
* At 5.0 feet...Flooding is confined to lowland areas adjacent to the
  river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
      4452 8918 4436 8882             

$$

WIC115-135-191714-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
914 PM CDT FRI MAR 18 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At  8:00 PM Friday the stage was 7.7 feet. 
* Flood stage is 7.0 feet. 
* At 7.0 feet...There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
819 
WGUS83 KGRB 191330
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
830 AM CDT SAT MAR 19 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca 
  Counties
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC087-115-135-200430-
/O.EXT.KGRB.FL.W.0016.000000T0000Z-160325T1800Z/
/SHIW3.1.ER.160319T0102Z.160321T0600Z.160324T1200Z.NR/
830 AM CDT SAT MAR 19 2016

The Flood Warning continues for
  The Wolf River near Shiocton.
* until Friday afternoon...Or until the warning is cancelled.
* At  7:43 AM Saturday the stage was 12.4 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.0 feet by 
  early Monday morning. The river will fall below flood stage 
  Thursday morning.
* At 13.0 feet...Floodwaters begin to surround homes and cover 
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-200430-
/O.EXT.KGRB.FL.W.0017.000000T0000Z-160324T0600Z/
/NEWW3.1.ER.160318T1400Z.160320T0600Z.160323T1200Z.NO/
830 AM CDT SAT MAR 19 2016

The Flood Warning continues for
  The Wolf River at New London.
* until late Wednesday night...Or until the warning is cancelled.
* At  7:00 AM Saturday the stage was 9.3 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 9.5 feet by after
  midnight tomorrow. The river will fall below flood stage Wednesday 
  morning.
* At 9.5 feet...Up to a foot of water is surrounding structures along
  West River Drive in Freemont.  Several inches of flood waters begin
  to cover portions of Burton Road near Pheifer Park.  Water is 
  approaching portions of West Wolf Avenue near New London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC115-135-200430-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.000000T0000Z.NO/
830 AM CDT SAT MAR 19 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 7.2 feet. 
* Flood stage is 7.0 feet. 
* At 7.0 feet...There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
330 
WGUS83 KGRB 200113
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
813 PM CDT SAT MAR 19 2016

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River below Stevens Point affecting Portage County
  Wisconsin River below Whiting Dam affecting Portage County
  Wisconsin River below Biron Reservoir affecting Wood County
  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC097-200143-
/O.CAN.KGRB.FL.W.0013.000000T0000Z-160320T0113Z/
/STPW3.2.ER.160317T0234Z.160317T2110Z.160319T2131Z.UU/
813 PM CDT SAT MAR 19 2016

The Flood Warning is cancelled for
  The Wisconsin River below Stevens Point.
* At  7:10 PM Saturday the stage was 1075 feet. 
* Flood stage is 1076 feet. 
* At 1074 feet...there is flooding of wooded lowland .  

&&

LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969


$$

WIC097-200143-
/O.CAN.KGRB.FL.W.0014.000000T0000Z-160320T0113Z/
/WTGW3.1.ER.160317T0220Z.160317T2110Z.160319T2245Z.UU/
813 PM CDT SAT MAR 19 2016

The Flood Warning is cancelled for
  The Wisconsin River below Whiting Dam.
* At  7:10 PM Saturday the stage was 1052 feet. 
* Flood stage is 1053 feet. 
* At 1051 feet...Flooding is confined to wooded lowlandl.  

&&

LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973


$$

WIC141-200143-
/O.CAN.KGRB.FL.W.0015.000000T0000Z-160320T0113Z/
/BIRW3.1.ER.160317T0815Z.160318T0310Z.160319T1629Z.UU/
813 PM CDT SAT MAR 19 2016

The Flood Warning is cancelled for
  The Wisconsin River below Biron Reservoir.
* At  7:10 PM Saturday the stage was 1016 feet. 
* Flood stage is 1017 feet. 
* At 1015 feet...Wooded lowland flooding is occurring.  There is 
  minor shoreline flooding of some homes on Shoreline Acres Drive in 
  Biron.  

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC115-135-200143-
/O.CAN.KGRB.FL.W.0011.000000T0000Z-160320T0113Z/
/EMBW3.1.ER.160316T2357Z.160317T2300Z.160319T1820Z.NO/
813 PM CDT SAT MAR 19 2016

The Flood Warning is cancelled for
  The Embarrass River near Embarrass.
* At  7:00 PM Saturday the stage was 6.5 feet and falling. 
* Flood stage is 7.0 feet. 
* At 6.0 feet...Flooding is confined to lowland and agricultural 
  land.  Flood stage is at 7 feet.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 6:23 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 16, 6:23 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT WED MAR 16 2016

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 345 PM CDT WED MAR 16 2016

SOME OF THE FORECAST CHALLENGES IN THE SHORT TERM INCLUDE WINDS IN
CENTRAL AND EAST CENTRAL WISCONSIN AND SNOW AMOUNTS AND TIMING.

12Z MODELS INDICATED 50+ KNOT WINDS AT 925MB AND 850MB TODAY
ACROSS THE SOUTHERN PART OF THE FORECAST AREA AND INTO THE MKX
FORECAST AREA. THERE HAVE BEEN SOME GUSTS IN EXCESS OF 45 KNOTS AS
HIGHER WINDS MIXED TO THE SURFACE WITH WARMING TEMPERATURES AND
INCREASED LOW LEVEL INSTABILITY. HAVE OPTED TO KEEP THE ADVISORY
GOING AS NO OBSERVATIONS INDICATED GUSTS AS HIGH AS 50 KNOTS NEAR
THE AREA SO FAR. WINDS SHOULD START TO DIMINISH WITH LOSS OF
DAYTIME HEATING.

THE PRECIPITATION FORECAST IS MORE OF A CHALLENGE AND CONFIDENCE
LEVEL IS MUCH LOWER. RAIN CHANGED TO SNOW ACROSS PARTS OF CENTRAL
WISCONSIN EARLY THIS AFTERNOON...BUT BASED ON WEBCAMS IT ONLY
APPEARED TO BE STICKING TO UNPAVED GROUND. ENDED UP STARTING THE
WINTER WEATHER ADVISORY AT NOON DUE TO LOW VISIBILITIES AND
TEMPERATURES MAINLY IN THE LOWER HALF OF THE 30S. THINK SNOW
TOTALS IN THE 3 TO 8 INCH RANGE IN THE ADVISORY AREA SEEM REASONABLE
FOR NOW...BUT ALSO THINK THERE IS A GOOD CHANCE THAT THE ADVISORY
MAY NEED TO BE CANCELED EARLY.

PRECIPITATION TYPE WILL EVENTUALLY CHANGE TO SNOW ACROSS THE REST
OF THE AREA. THERE SHOULD BE SOME LOCATIONS THAT CHANGE BACK TO
RAIN AS TEMPERATURES WARM UP ON THURSDAY...BUT NORTHERN WISCONSIN
SHOULD SEE MAINLY RAIN.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 345 PM CDT WED MAR 16 2016

UPPER TROUGH DROPS SOUTH OF THE FORECAST AREA THURSDAY
NIGHT AND FRIDAY RESULTING IN SNOW SHOWERS ENDING THURSDAY EVENING.
A WEAK UPPER SYSTEM IS FORECAST TO MOVE EAST SOUTHEAST FROM SOUTH DAKOTA
TOWARDS NORTHERN ILLINOIS FRIDAY NIGHT THROUGH SATURDAY NIGHT BUT
PRECIPITATION SHOULD STAY TO OUR SOUTH. NORTHWEST UPPER FLOW EXPECTED
SUNDAY THROUGH MONDAY NIGHT WITH MAYBE SOME LAKE EFFECT SNOW SHOWERS
IN THE FAR NORTH. AN UPPER TROUGH MOVING ACROSS THE NORTHERN PLAINS
AND WESTERN GREAT LAKES SHOULD BRING SOME LIGHT SNOW MONDAY NIGHT AND
LIGHT RAIN OR SNOW TUESDAY. TEMPERATURES SHOULD AVERAGE 5 TO 10
DEGREES BELOW NORMAL.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 623 PM CDT WED MAR 16 2016

SNOW SHOWERS AND MVFR CONDITIONS PREVAILED ACROSS THE NORTHERN TAF
SITES EARLY THIS EVENING...WITH RAIN SHOWERS AND MVFR CONDITIONS
ACROSS THE SOUTHEASTERN TAF SITES. OUT TO THE WEST MVFR CONDITIONS
AND A MIX OF RAIN AND SNOW WERE NOTED. COLDER AIR WILL SLOWLY
CHANGE THE REMAINING SNOW OVER TO RAIN THIS EVENING. ACCUMULATING
SNOW WILL MAINLY BE LIMITED TO NORTH CENTRAL WISCONSIN...HOWEVER
SOME MINOR AMOUNTS ARE POSSIBLE ACROSS CENTRAL WISCONSIN. WINDS
WILL SLOWLY SUBSIDE TONIGHT AND INTO THURSDAY AS THE PRESSURE
GRADIENT LOOSENS.
&&

.HYDROLOGY...
ISSUED AT 345 PM CDT WED MAR 16 2016

RAINFALL TOTALS IN THE 1.5 TO 3.5 INCH RANGE IN CENTRAL WISCONSIN
RESULTED IN SIGNIFICANT RISES ON RIVERS IN THAT PART OF THE
STATE...AS WELL AS DOWNSTREAM. SEVERAL RIVER FLOOD WARNINGS WERE
IN EFFECT AS OF LATE THIS AFTERNOON. ADDITIONAL PRECIPITATION
TOTALS SHOULD BE MUCH LOWER AND ARE MORE LIKELY TO BE IN THE FORM
OF SNOW SO THEY SHOULD NOT MAKE THE FLOODING SITUATION MUCH
WORSE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045-
048>050.

WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005-
010>012-018-019-030.
&&

SHORT TERM.....MG
LONG TERM......RDM
AVIATION.......KURIMSKI
HYDROLOGY......MG
Hazardous weather outlook, Mar 16, 3:01 PM CDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT WED MAR 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
301 PM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

MOST RIVERS AND STREAMS WILL CONTINUE TO RISE TONIGHT DUE TO RUNOFF
FROM THE RECENT RAINFALL. MANY RIVERS ARE OUT OF THEIR BANKS AND SOME
ARE ABOVE FLOOD STAGE. IF YOU LIVE NEAR A RIVER OR STREAM KEEP UP TO
DATE WITH THE LATEST FORECASTS AND WARNINGS AND BE READY TO MOVE
TO HIGH GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

STRONG WEST WINDS WILL GUST TO 40 TO 50 MPH OVER CENTRAL AND EAST
CENTRAL WISCONSIN INTO THE EARLY EVENING BEFORE TAPERING OFF. DRIVERS
OF LARGE VEHICLES SHOULD BE ESPECIALLY CAREFUL.

A MODERATE SNOWFALL WILL PRODUCE SLIPPERY ROADS AND SIDEWALKS ACROSS
CENTRAL AND NORTHCENTRAL WISCONSIN TONIGHT. SEVERAL INCHES OF SNOW
ARE POSSIBLE. A WINTER WEATHER ADVISORY HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SLIPPERY ROADS AND SIDEWALKS WILL CONTINUE THURSDAY ACROSS NORTHCENTRAL
AND CENTRAL WISCONSIN UNTIL THE SNOW DIMINISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT FLOODING...SNOW ACCUMULATIONS AND WIND
GUSTS MORE THAN 40 MPH.

LMZ521-522-541>543-172015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
301 PM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SOUTHWEST TO WEST GALES WILL CONTINUE THIS EVENING. GUSTS COULD
APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE WARNING IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG/RDM

In the hours before

Local storm report, Mar 16, 3:15 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     NON-TSTM WND GST ASHWAUBENON             44.46N 88.08W
03/16/2016  M54.00 MPH       BROWN              WI   ASOS

&&

RICHM
Local storm report, Mar 16, 5:12 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FLOOD            WAUSAU                  44.96N 89.63W
03/16/2016                   MARATHON           WI   PUBLIC

            OAK ISLAND PARK BASEBALL DIAMOND AND PLAYGROUND FLOODED

0225 PM     FLOOD            RIB FALLS               44.96N 89.90W
03/16/2016                   MARATHON           WI   EMERGENCY MNGR

            FLOODING REPORTED ON RIVER RD IN RIB FALLS. WATER
            CURRENTLY OVER THE BANKS AND FLOODING ROUGHLY 4 HOUSES.

&&

AA
Local storm report, Mar 16, 6:20 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       NEW LONDON              44.38N 88.75W
03/16/2016  M2.63 INCH       WAUPACA            WI   TRAINED SPOTTER

            RAINFALL SINCE 6PM YESTERDAY. PEAK WIND OF 52 MPH AROUND
            230PM.

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 9:52 PM CDTRiver Flood WarningGRBWood37 hr
Mar 16, 10:51 PM CDTRiver Flood WarningGRBPortage69 hr
Mar 16, 10:51 PM CDTRiver Flood WarningGRBPortage69 hr
Mar 17, 1:00 AM CDTSmall Craft AdvisoryGRB18 hr
Mar 17, 8:45 AM CDTRiver Flood WarningGRBWood59 hr
Mar 17, 9:33 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette55 hr

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.